| Model Number |
000333 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No medical records or medical images have been made available to the manufacturer.As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that after approximately one week, the cap on the device broke.The device was removed and replaced.There was no reported patient injury.
Additional Manufacturer Narrative
Manufacturing review: a complete manufacturing review could not be performed, as the lot number is unknown.Investigation summary: one ponsky dual-port feeding adaptor was returned for evaluation.The proximal cap was noted to be detached.When viewed under magnification, the break surface of the strap was noted to be jagged.Based on these findings, the investigation is confirmed for the reported cap detachment.The definitive root cause could not be determined based upon available information.It is unknown whether patient and/or procedural issues contributed to the reported event.Potential contributing factors include material fatigue, tight fit around plug and tension on the strap/cap.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
Event or Problem Description